Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Wang, JP (2006) On the structure of (2+1)-dimensional commutative and noncommutative integrable equations. Journal of Mathematical Physics, 47 (11). p. 113508. ISSN 0022-2488 . (Full text available)
[img]
Preview

Hone, A.N.W. and Wang, JP (2003) Prolongation algebras and Hamiltonian operators for peakon equations. Inverse Problems , 19 (1). pp. 129-145. ISSN 0266-5611. (The full text of this publication is not available from this repository)

Beukers, F. and Sanders, JA and Wang, JP (2001) On integrability of systems of evolution equations. Journal of Differential Equations, 172 (2). pp. 396-408. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Sanders, JA and Wang, JP (2001) On recursion operators. Physica D: Nonlinear Phenomena, 149 (1-2). pp. 1-10. ISSN 0167-2789. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 07:58:46 2014 BST.